Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Red Burning Tingling Bottom Feet Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

anybody experiencing neuropathy (tingling burning)

Posted by Anonymous, 2 Replies
i have always been such a healthy person, and now OUT OF THE DAMN BLUE i have burning and tingling feet, which bother me and make it hard for me to stand straight and walk normally. in the mornings and when i take showers, i can see the blood... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months .... Read more »

Tingling in feets

Posted by Seiha, 1 Reply
Could anybody plz tell me that how long could a patient develop the tingling in feets and hands? Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
http://poz.com/articles/401_2446.shtml

How common is it to get it during 5-6 weeks of exposure? This is the only symptom that is consistent and not going away.. PLZ HELP
I had anxiety disorder earlier but never had tingling (unless during panic... Read more »

What is neuropathy pain?

Posted by bura, 3 Replies
Can someone describe what is neuropathy pain? Read more »
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
HIV drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the... Read more »

burning, tingling skin

Hi, thanks for taking my question. About eleven weeks ago, I engaged in vaginal intercourse with a sex worker. I used a condom, however it broke at some point and we stopped when we found out. At six weeks I developed a soar throat that lasted...
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
Condom breakage happens, and when it does, it can lead to anxiety and confusion. Fortunately, the majority of condom breaks DO NOT lead to HIV infection (according to the CDC). Your risk for infection will really depend on whether or not fluids... Read more »

Painful feet (PERIPHERAL NEUROPATHY, 2011)

Hi My name is Patricia from South Africa. I have been HIV posetive for 14 year and i am 30 years old, married with two beautiful HIV neg kids and husband who is also neg. I have started experiencing an unexplainable pain on my feet. If feels like i...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Patricia,You may be experiencing peripheral neuropathy (distal painful peripheral neuropathy). It may be exacerbated by certain HIV medicaments. I'll reprint below some information from the archives that I hope will be helpful.Good... Read more »

Burning feet - update

Dr. Holodniy,You have very kindly answered a few posting from me regarding an encounter I had almost a year and a half ago in Malawi. As you recall I tested negative on numerous antibody tests through 12 months and have not been tested since....
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Thanks for the kudos. The symptoms you describe would be unusual in early HIV infection, and really only occur with late stage disease, or due to HIV specific medications. Stress and anxiety can create a variety of real or perceived symptoms of... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
The Center for AIDS

Bottom Lines -- Responding to Recent HIV News

Seen and Heard Peripheral neuropathy is a common side effect of nucleoside reverse transcriptase inhibitors (NRTIs). These drugs include AZT (Retrovir), d4T (Zerit), ddI (Videx), 3TC (Epivir), ddC (Hivid), and abacavir (Ziagen). The "d" drugs... Read more »
Being Alive

Manage Peripheral Neuropathy

I was recently diagnosed with peripheral neuropathy. I still have feeling in my fingers, but I've lost most of the feeling in my toes. Do you have any advice on ways I can manage this condition through exercise or supplementation? Peripheral... Read more »
Project Inform

Peripheral Neuropathy

Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do You Treat It? Concerns for People Over 50 What Can Help to Ask About at a... Read more »